dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

Matthew J. Duggan (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


2Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLLawrence Leemis, Matthew J. Duggan, John H. Drew, Jeffrey A. Mallozzi, Kerry W. Connell: Algorithms to calculate the distribution of the longest path length of a stochastic activity network with continuous activity durations. Networks 48(3): 143-165 (2006)

Selection of 1 from 2 records - Matthew J. Duggan has 4 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page